MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG
Catalog Number 153504
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient who went home had a urine leak about 10 hours after being inserted in the emergency room.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.The product was used for urological care.Based on the evaluation, observed there was tear at the inlet tube near the sample port.Water and methylene blue were introduced into the sample port and observed the water leaked from the torn area.However, the exact cause on how and when problem occurred could not be determined.A potential root cause for this failure could be defective / torn / broken components.No actions can be taken at this time since a root cause was not identified.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: indication for use 1.Take off the drainage bag cap with careful for sterile of inlet tube.Then connect with foley catheter 2.Fix the drainage bag securely on the patient bed etc.Using the hanger/belt to prevent the bag from sudden movement and to avoid direct contact with floor.Keep the drainage bag below the level of patient bladder to keep urine flowing freely.3.Drain tubing must be secured using sheeting clip, keeping the tubing line straight with no kink to avoid obstructed urine flow into drainage bag.Kinked of or flexed drain tubing will restrict urine flow.4.Lift cock up and pass urine precautions 1.Do not let the distal end of the outlet tube touch the urine collection container when emptying the bag in order not to permit bacterial contamination into drainage bag.2.Care should be taken where the bag should be positioned to avoid damage by bump or projection.3.Do not pull outlet tube on urinating.It might break the product.Upon further review, bd has determined that this mdr is not reportable.This report is being submitted as additional information.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21036558
Report Number1018233-2024-08414
Device Sequence Number8538801
Product Code KNX
UDI-Device Identifier00801741029530
UDI-Public(01)00801741029530
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown